# SDR QXEA2014072900634

- Difficulty date: July 19, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 11,802 hours, 11,657 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 19 SEAT TRACK CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-05 REPAIR -1, SRM 51-40-15, REPAIR -01, SRM 51-42-05, REPAIR -01, AND DWG 85361551, REV-B.
